Download this article
 Download this article For screen
For printing
Recent Issues

Volume 23
Issue 9, 3909–4400
Issue 8, 3417–3908
Issue 7, 2925–3415
Issue 6, 2415–2924
Issue 5, 1935–2414
Issue 4, 1463–1934
Issue 3, 963–1462
Issue 2, 509–962
Issue 1, 1–508

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Geometric triangulations of a family of hyperbolic $3$–braids

Barbara Nimershiem

Algebraic & Geometric Topology 23 (2023) 4309–4348
Abstract

We construct topological triangulations for complements of (2,3,n)–pretzel knots and links with n 7. Following a procedure outlined by Futer and Guéritaud, we use a theorem of Casson and Rivin to prove the constructed triangulations are geometric. Futer, Kalfagianni and Purcell have shown (indirectly) that such braids are hyperbolic. The new result here is a direct proof.

Keywords
hyperbolic links, geometric triangulations
Mathematical Subject Classification
Primary: 57K32
References
Publication
Received: 1 September 2021
Revised: 28 May 2022
Accepted: 21 June 2022
Published: 23 November 2023
Authors
Barbara Nimershiem
Department of Mathematics
Franklin & Marshall College
Lancaster, PA
United States
https://www.fandm.edu/directory/barbara-nimershiem.html

Open Access made possible by participating institutions via Subscribe to Open.